Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Controlling Flexural Waves in Semi-Infinite Platonic Crystals with Resonator-Type Scatterers

Haslinger, SG and Movchan, NV and Movchan, AB and Jones, IS and Craster, RV (2017) Controlling Flexural Waves in Semi-Infinite Platonic Crystals with Resonator-Type Scatterers. Quarterly Journal of Mechanics and Applied Mathematics, 70 (3). pp. 215-247. ISSN 0033-5614

[img]
Preview
Text
Controlling Flexural Waves in Semi-Infinite Platonic Crystals with Resonator-Type Scatterers.pdf - Published Version
Available under License Creative Commons Attribution.

Download (2MB) | Preview
Item Type: Article
Uncontrolled Keywords: 0102 Applied Mathematics, 0913 Mechanical Engineering, 0905 Civil Engineering
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Divisions: Maritime and Mechanical Engineering
Publisher: Oxford University Press
Related URLs:
Date Deposited: 07 Nov 2017 13:23
Last Modified: 07 Nov 2017 13:23
DOI or Identification number: 10.1093/qjmam/hbx005
URI: http://researchonline.ljmu.ac.uk/id/eprint/7486

Actions (login required)

View Item View Item